| Catalog Number |
1400450-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined that the reported balloon rupture appears to be related to operational context.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the proximal right coronary artery (rca) with mild calcification, mild tortuosity and 90% stenosis.A stent was implanted and post dilation was performed with a 4.5x8mm nc trek neo balloon dilatation catheter (bdc) which was prepped per instructions for use.The bdc was advanced to the lesion without resistance.The balloon was inflated once to 4 atmospheres and ruptured.A 5.0x8 nc trek neo bdc was used to continue the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.